Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Univalent functions with negative coefficients


Author: Herb Silverman
Journal: Proc. Amer. Math. Soc. 51 (1975), 109-116
MSC: Primary 30A32
DOI: https://doi.org/10.1090/S0002-9939-1975-0369678-0
MathSciNet review: 0369678
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Coefficient, distortion, covering, and coefficient inequalities are determined for univalent functions with negative coefficients that are starlike of order $ \alpha $ and convex of order $ \alpha $. Extreme points for these classes are also determined.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A32

Retrieve articles in all journals with MSC: 30A32


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0369678-0
Keywords: Univalent functions, starlike, convex, radius of convexity, extreme points
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society